Robust localization with minimum number to TDoA measurements

Herath, Sanvidha C.K. and Pathirana, Pubudu N. 2013, Robust localization with minimum number to TDoA measurements, IEEE signal processing letters, vol. 20, no. 10, pp. 949-951, doi: 10.1109/LSP.2013.2274273.

Attached Files
Name Description MIMEType Size Downloads

Title Robust localization with minimum number to TDoA measurements
Author(s) Herath, Sanvidha C.K.
Pathirana, Pubudu N.ORCID iD for Pathirana, Pubudu N.
Journal name IEEE signal processing letters
Volume number 20
Issue number 10
Start page 949
End page 951
Total pages 3
Publisher IEEE
Place of publication Piscataway, N.J.
Publication date 2013
ISSN 1070-9908
Keyword(s) localization ambiguity
Language eng
DOI 10.1109/LSP.2013.2274273
Field of Research 090609 Signal Processing
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2013, IEEE
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 494 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 12 Nov 2013, 14:58:43 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact